# SDR EE4Y20120326144

- Difficulty date: March 26, 2012
- Submitted: March 29, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 21,245 hours, 10,136 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D57259162000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE LT MLG RETRACTION JACK ANCHORAGE FITTING LOWER FACE AND BORE WITH CORROSION PITS.  THE DAMAGED AREA WAS REPAIRED FOLLOWING REPAIR GUIDELINES 70560297/009.  UNDER THE NON ROUTINE ITEM: WO A1A079. SUBJOB 1, ITEM 103.
